Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I get bump on public hair with pain

I am 23 and a Male. Sometime I get bump on my public hair and it does get pain only if something touch it. When bump pop up on pubic hair , in next few day, a little long strip bump start to grow on at end of public hair next to thigh. It s does hurt. I can t walk normal, I have to walk careful with pain. After few day, pain is better but bump still there. In meanwhile, it s slowly fade. However, it not the first time I get it. It s been on and off for like 3 years. I kept wondering why it keep coming back. I did went to doctor few months ago, they said there is no infection or anything. It just like a pimp but inside. How can I stop getting like that?
Asked On : Fri, 29 Jan 2010
Answers:  1 Views:  382
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

If you are having the pain and also a swelling then it is an inflammation and you should not touch it as it increase the infection as well as the pain. Leave it as such for a week and it shall subside.

Answered: Fri, 29 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor